# SDR DALA2017071205402

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 26,075 hours, 11,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE R2 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
